Alert archive / Mississippi / Special Weather Statements in 2016

Special Weather Statement, NWS New Orleans, LA

August 24, 2016Wilkinson County, Mississippi

NWS New Orleans, LA issued this special weather statement at Aug 24, 2016, 7:21 PM CDT for Wilkinson County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2016, 7:21 PM CDT (00:21 UTC)
Expired
Aug 24, 2016, 8:00 PM CDT
In force
39 min
Issued by
NWS New Orleans, LA

County Wilkinson County, MS

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2016-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2016-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1730 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1268 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

151 
WWUS84 KLIX 250021
SPSLIX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
721 PM CDT WED AUG 24 2016

MSZ068-069-250100-
AMITE-WILKINSON-
721 PM CDT WED AUG 24 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN AMITE AND
WILKINSON COUNTIES...

AT 721 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR BUDE TO NEAR NORWOOD. MOVEMENT WAS
NORTHWEST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CENTREVILLE...WOODVILLE...GLOSTER...DOLOROSA...
FORT ADAMS AND CROSBY. 

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3132 9111 3135 9102 3134 9099 3135 9087
      3106 9106 3100 9106 3100 9163 3104 9156
      3107 9156 3112 9163 3121 9159 3124 9155
      3122 9153 3123 9149 3126 9148 3128 9149
      3129 9147 3132 9146 3131 9142 3137 9123
TIME...MOT...LOC 0021Z 130DEG 21KT 3145 9090 3103 9117 

$$

24/RR

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this special weather statement went out at Aug 24, 4:47 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Aug 24, 4:47 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service New Orleans LA
447 PM CDT WED AUG 24 2016

.SHORT TERM...

Showers and thunderstorms were a bit more numerous over some
northern/eastern portions of the area this afternoon while
remaining more isolated in other areas. This is a response to an
inverted trough/easterly wave feature moving along the central
Gulf coast region. Another similar feature is expected to move
across the forecast area on Thursday, except an earlier start is
expected with some coastal areas likely seeing more activity in
the morning to around midday rather than late in the afternoon.
Have gone with higher rain chances tomorrow which follows a
general model/MOS blend. Areas of very heavy rainfall could again
occur leading to some localized flooding since precipitable water
is expected to remain around 2" or higher.

Drier air is expected to move into the area from the east behind
the wave Thursday night into Friday, and shower and thunderstorm
chances are expected to be less than 30 percent for most of the
area except the coastal waters which could continue to see
scattered coverage of precipitation.

Regarding temperatures, lows should be fairly similar to last few
days, except the highs on Thursday should be lower with earlier
onset of rain expected. Readings should rebound a bit Friday with
the lower rain chances.

.LONG TERM...

Another easterly wave is expected to move west across the north
Gulf of Mexico Saturday. This is expected to produce scattered
showers & thunderstorms over areas generally south of I-10 with
more isolated activity to the north. The moisture values in place
on Sunday should support similar rain chances during mainly late
morning and afternoon hours.

Beyond Sunday, the forecast depends on what happens with the
broad low pressure system currently over the northeast Caribbean
Sea known as invest 99L. Models continue to struggle with the
handling of this system, as they are apt to do before a well
defined low pressure center develops. The big change with the 12z
guidance today was the eastward shift of the ECMWF model which
keeps the low over or near Florida and the eastern Gulf of Mexico.
The big driver of movement will be the position and strength of
the large mid/upper level high pressure ridge that will be over
the mid Atlantic to Tennessee Valley region, but the models have
also varied in their handling this important feature as well. The
main emphasis is there is a chance the central Gulf coast could
eventually deal with impacts from a tropical cyclone, so we will
need to closely monitor developments and forecast trends, and be
prepared!

Regarding the local forecast, there is a large range of scenarios
from high to low PoP, and hot temperatures to rain cooled that
could cause some shifts in the forecast much of next week, so
have gone with a conservative blend with the models and WPC
guidance at this time.

&&

.AVIATION...

Expect VFR conditions to prevail over the forecast period this
afternoon through Thursday morning. There is a chance of showers
and thunderstorms in the afternoon. Have maintained VCTS in the
TAFs for the afternoon hours and will update taf site A typical
summertime pattern will continue through the end of the week.

&&

.MARINE...

Expect winds to remain generally 10 knots or less tonight before
winds pick up a bit Thursday into Friday. Easterly flow should be
set in, with some strengthening into the 10 to 15 knot range on
Thursday and holding into Friday & the weekend. Waves should be 2
feet or less tonight then 2 to 3 feet over most coastal waters
Thursday into the weekend. day with some building during the
latter part of the week. Early next week, deteriorating conditions
are expected due to the anticipation of a tropical cyclone in the
Gulf, however there is a lot of uncertainty on track. Have
increased east to northeast winds up to 15 to 20 knots on Monday
with seas building to 4 to 5 feet by late Monday or Monday night.

&&

.DECISION SUPPORT...

DSS code: Blue
Deployed: None.
Activation: None.
Activities: Flood recovery support

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning
         or advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
         tropical events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or
         direct tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  74  91  73  91 /  20  70  20  20
BTR  75  91  74  92 /  20  70  30  20
ASD  74  92  73  91 /  20  60  20  20
MSY  78  92  79  92 /  20  70  20  20
GPT  75  91  74  91 /  30  50  20  20
PQL  74  93  73  92 /  30  40  10  20

&&

.LIX Watches/Warnings/Advisories...
LA...None.
GM...None.
MS...None.
GM...None.
&&

Aviation/Decision Support...18
Rest of Discussion...22/TD
Hazardous weather outlook, Aug 24, 12:11 PM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1211 PM CDT WED AUG 24 2016

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-250515-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE-
WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1211 PM CDT WED AUG 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAT INDEX VALUES MAY CLIMB INTO THE 104 TO 108 DEGREE RANGE
AROUND NOON AND EARLY AFTERNOON HOURS.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON.
SOME OF THESE STORMS COULD PRODUCE LOCALLY HEAVY
RAINFALL...FREQUENT LIGHTNING STRIKES...AND GUSTY WINDS.

LOWER PORTIONS OF THE AMITE RIVER BASIN TOWARD LAKE MAUREPAS
CONTINUE TO BE IMPACTED BY FLOODING. SOME TRIBUTARIES IN EAST
BATON ROUGE...IBERVILLE AND ASCENSION PARISHES ARE EXPERIENCING
BACKWATER FLOODING. PLEASE REFER TO FLOOD ADVISORIES AND
STATEMENTS FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED...MOSTLY LATE MORNING AND AFTERNOON SHOWERS AND
THUNDERSTORMS ARE EXPECTED THROUGH THURSDAY...THEN ONLY ISOLATED
SHOWERS AND THUNDERSTORMS ARE FORECAST FRIDAY AND SATURDAY.

A FEW STRONG THUNDERSTORMS COULD DEVELOP EACH DAY AND PRODUCE
LOCALLY HEAVY RAINFALL...FREQUENT LIGHTNING STRIKES...AND GUSTY
WINDS.

HEAT INDEX READINGS BETWEEN 100 AND 105 DEGREES ARE EXPECTED
DURING THE AFTERNOON EACH DAY THIS WEEK. THIS MAY PRODUCE HEAT
RELATED IMPACTS TO PEOPLE OUTDOORS...ESPECIALLY IN FLOOD AFFECTED
AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Aug 24, 4:34 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
434 PM CDT WED AUG 24 2016

LAZ039-040-071-072-242200-
SOUTHERN TANGIPAHOA-NORTHERN TANGIPAHOA-WASHINGTON-ST. TAMMANY-
434 PM CDT WED AUG 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WASHINGTON...
NORTHWESTERN ST. TAMMANY AND EAST CENTRAL TANGIPAHOA PARISHES...

AT 434 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ENON...OR 12
MILES SOUTHWEST OF BOGALUSA...MOVING WEST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FRANKLINTON...FOLSOM AND ENON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3074 8992 3057 8999 3066 9040 3091 9028
TIME...MOT...LOC 2134Z 111DEG 22KT 3069 9004

24/RR
Special weather statement, Aug 24, 4:37 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
437 PM CDT WED AUG 24 2016

LAZ063-064-069-070-242200-
LOWER ST. BERNARD-UPPER PLAQUEMINES-LOWER PLAQUEMINES-UPPER ST.
BERNARD-
437 PM CDT WED AUG 24 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ST. BERNARD AND
NORTHWESTERN PLAQUEMINES PARISHES...

AT 436 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES EAST OF
POYDRAS...OR 20 MILES NORTH OF PORT SULPHUR...MOVING WEST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
POYDRAS...YSCLOSKEY AND HOPEDALE

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2959 8986 2985 8995 2988 8971 2986 8968
      2988 8961 2975 8957 2976 8958 2973 8960
      2974 8959 2971 8958 2972 8956 2971 8956
      2970 8959 2971 8959 2972 8960 2969 8960
      2967 8965 2969 8967 2967 8966
TIME...MOT...LOC 2136Z 073DEG 14KT 2979 8967

24/RR
Special weather statement, Aug 24, 5:06 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
506 PM CDT WED AUG 24 2016

LAZ037-039-040-071-242245-
NORTHERN TANGIPAHOA-WASHINGTON-ST. HELENA-ST. TAMMANY-
506 PM CDT WED AUG 24 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WASHINGTON...
NORTHWESTERN ST. TAMMANY...NORTHERN TANGIPAHOA AND EAST CENTRAL ST.
HELENA PARISHES...

AT 506 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF FRANKLINTON...MOVING NORTHWEST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FRANKLINTON...GREENSBURG...KENTWOOD...ROSELAND...OSYKA...WILMER AND
TANGIPAHOA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3080 9008 3064 9017 3067 9025 3070 9025
      3071 9026 3070 9033 3081 9067 3100 9056
      3100 9044
TIME...MOT...LOC 2206Z 117DEG 23KT 3076 9021

24/RR
Special weather statement, Aug 24, 5:08 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
508 PM CDT WED AUG 24 2016

LAZ060-061-063-064-069-070-242245-
LOWER ST. BERNARD-UPPER JEFFERSON-UPPER PLAQUEMINES-LOWER
PLAQUEMINES-ST. CHARLES-UPPER ST. BERNARD-
508 PM CDT WED AUG 24 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ST. CHARLES...
SOUTHWESTERN ST. BERNARD...NORTHWESTERN PLAQUEMINES AND NORTHWESTERN
JEFFERSON PARISHES...

AT 507 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POYDRAS...OR
11 MILES EAST OF BELLE CHASSE...MOVING WEST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
HARVEY...MARRERO...TIMBERLANE...BELLE CHASSE...AVONDALE...GRETNA...
WESTWEGO...JEAN LAFITTE...LAFITTE...ESTELLE...WOODMERE...TERRYTOWN...
VIOLET...POYDRAS AND BARATARIA.

GUSTY WINDS 30 TO 35 MPH ARE POSSIBLE WITH THIS STORM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2967 9016 2969 9020 2990 9022 2990 9001
      2989 8999 2990 8997 2989 8994 2987 8991
      2990 8994 2991 8974 2987 8970 2986 8968
      2988 8960 2975 8957 2976 8958 2974 8961
      2976 8963 2975 8965 2973 8965 2964 9016
TIME...MOT...LOC 2207Z 086DEG 30KT 2979 8982

24/RR
Special weather statement, Aug 24, 6:25 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
625 PM CDT WED AUG 24 2016

LAZ036-037-MSZ069-250015-
EAST FELICIANA-ST. HELENA-AMITE-
625 PM CDT WED AUG 24 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ST. HELENA...
NORTHEASTERN EAST FELICIANA PARISHES IN SOUTHEASTERN LOUISIANA AND
SOUTHERN AMITE COUNTIES...

AT 624 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
LIBERTY...MOVING WEST AT 10 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIBERTY AND FELPS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3114 9066 3096 9069 3095 9100 3122 9097
TIME...MOT...LOC 2324Z 096DEG 7KT 3106 9077

24/RR
Special weather statement, Aug 24, 7:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
721 PM CDT WED AUG 24 2016

MSZ068-069-250100-
AMITE-WILKINSON-
721 PM CDT WED AUG 24 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN AMITE AND
WILKINSON COUNTIES...

AT 721 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR BUDE TO NEAR NORWOOD. MOVEMENT WAS
NORTHWEST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CENTREVILLE...WOODVILLE...GLOSTER...DOLOROSA...
FORT ADAMS AND CROSBY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3132 9111 3135 9102 3134 9099 3135 9087
      3106 9106 3100 9106 3100 9163 3104 9156
      3107 9156 3112 9163 3121 9159 3124 9155
      3122 9153 3123 9149 3126 9148 3128 9149
      3129 9147 3132 9146 3131 9142 3137 9123
TIME...MOT...LOC 0021Z 130DEG 21KT 3145 9090 3103 9117

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 10:49 PM CDTSpecial Weather StatementLIXOrleans56 min
Aug 25, 9:55 AM CDTSpecial Marine WarningLIX35 min
Aug 25, 11:13 AM CDTSpecial Weather StatementLIXSaint Charles32 min
Aug 25, 11:24 AM CDTAreal Flood AdvisoryLIXJefferson66 min
Aug 25, 12:28 PM CDTSpecial Weather StatementLIXAscension, East Baton Rouge32 min
Aug 25, 12:32 PM CDTSpecial Weather StatementLIXSaint Charles28 min
Aug 25, 12:58 PM CDTSpecial Weather StatementLIXIberville, West Baton Rouge32 min
Aug 25, 1:21 PM CDTSpecial Weather StatementLIXLafourche24 min
Aug 25, 1:30 PM CDTSpecial Weather StatementLIXEast Baton Rouge, West Baton Rouge30 min
Aug 25, 1:48 PM CDTSpecial Weather StatementLIXLafourche42 min
Aug 25, 1:51 PM CDTSpecial Weather StatementLIXLivingston39 min
Aug 25, 2:08 PM CDTSpecial Weather StatementLIXWest Baton Rouge37 min
Aug 25, 2:10 PM CDTSpecial Weather StatementLIXPointe Coupee50 min
Aug 25, 2:13 PM CDTSpecial Weather StatementLIXPointe Coupee, West Feliciana47 min
Aug 25, 2:28 PM CDTSpecial Weather StatementLIXEast Baton Rouge, Livingston47 min
Aug 25, 2:36 PM CDTSpecial Weather StatementLIXAscension24 min
Aug 25, 2:40 PM CDTSpecial Marine WarningLIX65 min
Aug 25, 2:52 PM CDTSpecial Weather StatementLIXEast Feliciana38 min
Aug 25, 3:05 PM CDTAreal Flood AdvisoryLIXAscension, East Baton Rouge, Iberville24 hr
Aug 25, 5:02 PM CDTSpecial Weather StatementLIXTangipahoa43 min
Aug 25, 2:58 PM CDTSpecial Weather StatementLIXHancock47 min
Aug 25, 5:03 PM CDTSpecial Weather StatementLIXPike42 min

Nearby

Special Weather Statements in Mississippi, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.